Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had discharge and pimples, delayed period. Had unprotected sex. Taken postinor. Help?

Hi doc, I had unprotected sex on wednesday night and took postinor saturday morning that was 64 hours after iv nt had any major pain just some discharge and pimples, my period is supposed 2 b around 21st to 23rd n am scard because dey say its supposd 2 come earlier cus of D̶̲̥̅ drug, is it dat D̶̲̥̅ drug aint workin?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The emergency pill is best effective if taken within 24 hours of the unprotected sex. If there is no disturbance in your period pattern it does not mean that the pill is not effective. You need to wait for your periods to confirm this.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor